Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    after removal of iud
    avatar
    halcal126 posted:
    halcal126 posted: I had my iud removed in sep i had the non hormon one which i believe was paragard. but i had it for 6years. my period were normal oct-feb but jan it only lasted a day and a half then this month pretty much only a day. they normally lasted 3-5. after a little bit of blood then it was brownish stuff only when i wiped. I have taken several pregnanct test a couple weeks ago. Is this normal?
    Reply
     
    avatar
    lovebird79 responded:
    I just had my Paraguart IUD removed in December.
    My period in December was 2 weeks late (probably from the trauma of having it removed, but has been my normal 31 day cycle with a very heavy period for January.

    You are a bit ahead of me, but my understanding is that your period may get a bit lighter, but not by much, as a lot of women experience slightly heavier periods after getting the IUD.

    I have also found from my research that not everyone shows a positive pregnancy test early on so if you think you are pregnant (which is a possibility since you have a very light period) you may want to go to the doctor to have the blood test.

    Good luck! Let me know how it goes!
     
    avatar
    halcal126 replied to lovebird79's response:
    Thank you I will. If the same thing happens next month i will for sure go to the doctors. and good luck to you as well.


    Spotlight: Member Stories

    HI MY NAME IS DEE IM 17 THE LAST TIME I HADE MY PRIOD IS IN MARCH AND NONE OF AIRPL OR THIS MOUTH MY BACK BEEN IN PAIN I ONLY HADE A CUPOF GINMIX AND ...More

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.